一类推广的Kantorovich算子的线性组合在Orlicz空间内的逼近  被引量:1

The approximation of a kind of linear combination of generalized Kantorovich operator in Orlicz spaces

在线阅读下载全文

作  者:邓雪莉[1] 吴嘎日迪[1] 

机构地区:[1]内蒙古师范大学数学科学学院,内蒙古呼和浩特010022

出  处:《宝鸡文理学院学报(自然科学版)》2013年第2期5-8,共4页Journal of Baoji University of Arts and Sciences(Natural Science Edition)

基  金:国家自然科学基金资助项目(11161033);内蒙古师范大学人才工程基金资助项目(RCPY-2-2012-K-036)

摘  要:目的讨论一类推广的Kantorovich算子的线性组合在Orlicz空间内的逼近问题。方法利用了光滑模和K-泛函等工具。结果对这一类推广的Kantorovich算子的线性组合的范数等进行讨论,得到了相应的性质。结论得到了该组合算子在Orlicz空间内的收敛阶的估计。Objective-To study the approximation problem of a kind of linear combination of gen-eralized Kantorovich operator in Orlicz spaces. Methods-Such tools like K-functional and modulus of smoothness are used. Results-Through investigating the norm of a linear combination of the general-ized Kantorovich operator, some related properties are obtained. Conclusion-The convergence order of the combination operator in Orlicz spaces is gained.

关 键 词:推广的Kantorovich算子 线性组合 ORLICZ空间 逼近性质 

分 类 号:O174.41[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象